# SDR 0101416308

- Difficulty date: April 16, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 46,540 hours, 5,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE BETWEEN LAV AT ROW 22HJK AND NR 3 PASSENGER DOOR AND BETWEEN ROW 25ABC AND PASSENGER DOOR 3L.  REPAIRED WIRING AT DOOR 2R AND REPLACED LIGHT ASSEMBLY AT ROW 25ABC.  OPERATIONAL CHECK NORMAL.
